# SDR FDEA201007262704

- Difficulty date: July 26, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 54,205 hours, 38,606 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655023632
- Condition: Damaged
- Location: Bs 520 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE IS ELONGATED IN STR 25L AT BS 520.  CUT OUT DAMAGED SECTION OF STRINGER DIM. 16" LONG IAW SRM 53-10-3  FIG 1.  FABRICATED STRINGER REPAIR PARTS USING BAC1498-139 7075 T6 DIM 16" 7075 T6 .050" DIM. 10 1/4" X 5/8" (4 EACH), BAC1493-412 7075 T6 DIM 12" (2 EACH) AND BAC1493-513 7075 T6, DIM 10 1/4" (4 EACH) IAW SRM 53-10-2 FIG 9 AND 53-10-2 FIG 1 INSTALLED STRINGER REPAIR IAW SRM 51-30-2 REV. 103.
